# SDR AALA201804239003

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 3,309 hours, 1,297 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R2  DOOR DAMPER BOTTLE WITH LOW PRESSURE, IN YELLOW BAND.  SERVICED THE DOOR DAMPER BOTTLE IAW AMM 52-22-00.
